| Model Number |
1400275-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.E1 - university of occupational and environmental health hospital.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous, 90% stenosed lesion in the distal left anterior descending (dlad) artery.A 2.75x15mm nc trek neo balloon dilatation catheter (bdc) was advanced, however it could not cross the anatomy.During attempts to cross the anatomy, the tip became bent.During removal, resistance was noted with the anatomy.An unspecified device was used to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.